# SDR AALA201711309048

- Difficulty date: November 9, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367134100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION TOP LAYER FLOOR PANEL 252JB BETWEEN FR 37.4 AND FR 39 AT RIGHT BUTTLINE -Y1959 TO RIGHT BUTTLINE -Y1456. REPLACED FLOOR PANEL 252JB BETWEEN FR 37.4 AND FR 39 AT RIGHT BUTTLINE -Y1959 TO RIGHT BUTTLINE -Y1456 PER A330 SRM 53-02-00300-009 FIG 20109 AND IRM 9701 REVISION G.
